A 31-year-old female asked:
Started taking Prilosec for gerd. Soon after I started experiencing this weird chest pain, headaches, and a pounding chest ( no HR elevation). Ran out and symptoms lessened.Took It again and they came back. Is it in my head or a reaction to Prilosec?
1 doctor answer
Dr. Joseph Woods answered
27 years experience in Pathology
It might be,,,: It appears that Prilosec can have as an adverse effect, severe abdominal pain. This is due to increased intestinal gas. There can also be nausea and vomiting. Headaches are also a side effect. It might be a good idea to talk to your doctor about how much you should take since your symptoms lessened when you ran out and this would help to avoid serious side effects. Good luck.
Answered on Nov 27, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!